Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Causes of parotid gland
Feb 25, 2009

I have been taking Triomune for the past 5 years now. I have developed swollen parotid glands on my face. Is this a direct result of the medication? How best can I get treatment?

Response from Dr. Henry

Parotid swelling in the setting of HIV disease is most often due to polycystic disease not related to your medications. Cancer, infection, and other conditions need to be considered as well. I have had 8-9 patients undergo low dose radiation treatment for cosmetic management of parotid swelling due to cystic disease with generally good results. KH



Previous
need advice- new to meds
Next
Fatigue and loosing my body

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement